American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kenneth R. Davidson and Elias G. Katsoulis. Semicrossed products of the disk algebra. Proc. Amer. Math. Soc. 140 (2012) 3479-3484.
Abstract, references, and article information   
View Article: PDF

[2] Alvaro Arias and Frédéric Latrémolière. Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras. Proc. Amer. Math. Soc. 139 (2011) 2485-2496. MR 2784814.
Abstract, references, and article information   
View Article: PDF

[3] Wei He. Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010) 615-622. MR 2557178.
Abstract, references, and article information   
View Article: PDF

[4] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1